# SDR CA150915010

- Difficulty date: September 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: CC670129301
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL LEAK ON THE LEFT WING FRONT SPAR. UPON INSPECTION, FOUND THAT THE CANISTER ASSY FLANGE IS CRACKED. THE CRACK WE FOUND EXTENDS FROM THE 12:00 POSITION TO APPROXIMATELY 4:00 POSITION. IT MEASURES 4.5 INCH LONG.
